# SDR HALA2011101200455

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,898 hours, 6,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 870514
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,775 hours, 6,148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WHLIE TROUBLE SHOOTING BLEED PROBLEM FOUND NR 1 ENGINE PRSOV BAD PER FIM.  R & R NR 1 PRSOV IAW MM 36-11-09. RAN ENGINE PER MM 71-00-00.  ALL OPS NORMAL.
